# SDR AALA202510165137

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 66,206 hours, 27,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVERWING FORWARD DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK AT SEAT ROW 15EFD. PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
